MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRLOC B2B RD SS SLD DRL KIT; FASTENER, FIXATION

ZIMMER BIOMET, INC. JGRLOC B2B RD SS SLD DRL KIT; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a biomet juggerloc bone to bone was inserted according to the prescribed surgical technique.The green inserter handle was removed and the surgeon began pulling on the tight rope loop, moving the button towards the plate.As it neared the end of the suture loop it stopped moving and would not continue moving to gain compression of the syndysmosis gap.The surgeon tried many times to get it moving, but could not, leaving about three (3) mm gap between the button and the plate.The surgeon cut the device out and replaced with the biomet ziptight.
 
Additional Manufacturer Narrative
(b)(4).Upon receipt of additional information it has been determined that this is not a reportable issue as the malfunction did not cause any serious injury in the past.The initial report was submitted in error and needs to be voided.
 
Event or Problem Description
Upon receipt of additional information it has been determined that this is not a reportable issue as the malfunction did not cause any serious injury in the past.The initial report was submitted in error and needs to be voided.

Brand Name
JGRLOC B2B RD SS SLD DRL KIT
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9538019
Report Number0001825034-2019-05813
Device Sequence Number2341372
Product Code HTN
UDI-Device Identifier00880304680319
UDI-Public(01)00880304680319
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K141219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2024
Device Model NumberN/A
Device Catalogue Number110007337
Device Lot Number019950
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer06/01/2020
Initial Report FDA Received Date01/02/2020
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age27 YR